Keyword Search:

Items where Division is "Institute for Mathematical Research" and Year is 2010

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author | Item Type | No Grouping
Jump to: A | B | D | E | F | G | H | I | K | L | M | R | S | Y | Z
Number of items: 60.

A

Abdul Sathar, Mohammad Hasan (2010) Numerical Solution of Infinite and Finite Boundary Integral Equations by Polynomials. Masters thesis, Universiti Putra Malaysia.

Ahmad, Syakila and Md. Arifin, Norihan and Nazar, Roslinda and Pop, Ioan (2010) Forced convection boundary layer flow over a moving thin needle. Academy Science Journal, 4 (2). pp. 149-157. ISSN 1823-6782

Ahmedov, Anvarjon (2010) The generalized principle of localization for the N-fold Fourier integrals. Malaysian Journal of Mathematical Sciences, 4 (2). pp. 209-225. ISSN 1823-8343

Al Omari, Mohammed Ahmed and Al-Kutubi, Hadeel Salim and Ibrahim, Noor Akma (2010) Comparison of the Bayesian and maximum likelilhood estimation for Weibull distribution. Journal of Mathematics and Statistics, 6 (2). pp. 100-104. ISSN 1549-3644; ESSN: 1558-6359

Aman, Fazlina and Ishak, Anuar and Nazar, Roslinda (2010) Boundary layer flow and heat transfer adjacent to a stretching vertical sheet with prescribed surface heat flux. Matematika, 26 (2). pp. 197-206. ISSN 0127-8274

Arabkhedri, Mahmood and Lai, Food See and Ibrahim, Noor Akma and Mohamad Kasim, Mohamad Roslan (2010) Adaptive cluster sampling for a temporal-scale population. Malaysian Journal of Mathematical Sciences, 4 (1). pp. 53-75. ISSN 1823-8343; ESSN: 2289-750X

Arabkhedri, Mahmood and Lai, Food See and Ibrahim, Noor Akma and Mohamad Kasim, Mohamad Roslan (2010) An application of adaptive cluster sampling for estimating total suspended sediment load. Hydrology Research, 41 (1). pp. 63-73. ISSN 0029-1277

Asbullah, Muhammad Asyraf (2010) Development of Hybrid Model From CCR-I and SBM-I for Measuring Mix Efficiency Level. Masters thesis, Universiti Putra Malaysia.

Azmi, Nurul Asyikin (2010) Direct Integration Block Method for Solving Higher Order Ordinary Differential Equations. Masters thesis, Universiti Putra Malaysia.

B

Bagheri, Arezoo and Midi, Habshah and Ganjali, Mojtaba and Eftekhari, Samaneh (2010) A comparison of various influential points diagnostic methods and robust regression approaches: reanalysis of interstitial lung disease data. Applied Mathematical Sciences, 4 (25-28). pp. 1367-1386. ISSN 1312-885X; ESSN: 1314-7552

Bahiraie, Alireza (2010) Geometric approach to static and dynamic measurements of risk, bankruptcy and market ranking. PhD thesis, Universiti Putra Malaysia.

D

Dadkhah, Kourosh (2010) Robust Kernel Density Function Estimation. PhD thesis, Universiti Putra Malaysia.

E

Eltayeb, Hassan and Kilicman, Adem (2010) On double Sumudu transform and double Laplace transform. Malaysian Journal of Mathematical Sciences, 4 (1). pp. 17-30. ISSN 1823-8343

Eltayeb, Hassan and Kilicman, Adem (2010) On some applications of a new integral transform. International Journal of Mathematical Analysis, 4 (4). pp. 123-132. ISSN 1314-7579

Eltayeb, Hassan and Kilicman, Adem and Fisher, Brian (2010) A new integral transform and associated distributions. Integral Transforms and Special Functions, 21 (5 ). pp. 367-379. ISSN 1065-2469; ESSN: 1476-8291

Eltayeb, Hassan and Kılıcman, Adem (2010) A note on the Sumudu transforms and differential equations. Applied Mathematical Sciences, 4 (21-24). pp. 1089-1098. ISSN 1312-885X; ESSN: 1314-7552

Eshkuratov, Zainidin K. and Ahmedov, Anvarjon and Nik Long, Nik Mohd Asri and Shafiq, Osama (2010) Approximate solution of a nonlinear system of integral equations using modified Newton-Kantorovich method. Journal of Fundamental Sciences, 6 (2). pp. 154-159. ISSN 1823-626X

Eshkuratov, Zainidin K. and Ahmedov, Anvarjon and Nik Long, Nik Mohd Asri and Shafiq, Osama (2010) Approximate solution of the system of nonlinear integral equation by Newton–Kantorovich method. Applied Mathematics and Computation, 217 (7). pp. 3717-3725. ISSN 0096-3003

F

Farid, Hadi and Silong, Abu Daud and Sarkar, S. K. (2010) Application of logit model in innovation adoption: a study on biotechnology academic researchers in Malaysia. American-Eurasian Journal of Agricultural & Environmental Sciences, 9 (3). pp. 282-287. ISSN 1818-6769; ESSN: 1990-4053

Farid, Mahboubeh and Leong, Wah June and Abu Hassan, Malik (2010) A new two-step gradient-type method for large-scale unconstrained optimization. Computers and Mathematics with Applications, 59 (10). pp. 3301-3307. ISSN 0898-1221; ESSN: 1873-7668

Fitrianto, Anwar and Midi, Habshah (2010) Estimating bias and RMSE of indirect effects using rescaled residual bootstrap in mediation analysis. WSEAS Transactions on Mathematics, 9 (6). pp. 397-406. ISSN 1109-2769

G

Gupta, Vineeta G. and Shrama, Bhavna and Kilicman, Adem (2010) A note on fractional Sumudu transform. Journal of Applied Mathematics, 2010 . art. no. 154189. pp. 1-9. ISSN 1110-757X; ESSN:1687-0042

H

Hazaimeh, Oday Shafiq (2010) Approximate Solution of the System of Nonlinear Integral Equations. Masters thesis, Universiti Putra Malaysia.

I

Ibragimov, Gafurjan and Hussin, Noor Aidawati (2010) A pursuit-evasion differential game with many pursuers and one evader. Malaysian Journal of Mathematical Sciences, 4 (2). pp. 183-194. ISSN 1823-8343

Ibrahim, Noor Akma and Suliadi, (2010) Analyzing Longitudinal Data Using Gee-Smoothing Spline. WSEAS Transactions on Systems and Control . ISSN 1790-5117

Ibrahim, Hamimah (2010) Development of a Computer-Aided Teaching and Learning Tool for Digital Filters Using Agilent VEE PRO 6.0. Masters thesis, Universiti Putra Malaysia.

K

K. Eshkuvatov, Zainidin and Nik Long, Nik Mohd Asri (2010) Approximating the singular integrals of Cauchy type with weight function on the interval. Journal of Computational and Applied Mathematics . ISSN 0377-0427

Khalaf, Wakas S. (2010) Optimum Time-Cost Trade-Off Strategies on Critical Path Method for Project Management. PhD thesis, Universiti Putra Malaysia.

L

Langari, Mouna Bibi (2010) Central Extensions of Nilpotent Lie and Leibniz Algebras. Masters thesis, Universiti Putra Malaysia.

Langari, Seyed Jalal (2010) Classification Of Low Dimensional Nilpotent Leibniz Algebras Using Central Extensions. PhD thesis, Universiti Putra Malaysia.

M

M. Elobaid, Rafida and Ibrahim, Noor Akma (2010) Comparison on modelling the relative risk estimation: Bayesian study. Applied Mathematical Sciences, 4 (53-56). pp. 2663-2681. ISSN 1312-885X; ESSN: 1314-7552

M. Ismail, Abdulwahed and Md. Said, Mohamad Rushdan and Mohd Atan, Kamel Ariffin and Rakhimov, Isamiddin Sattarovich (2010) An algorithm to enhance elliptic curves scalar multiplication combining MBNR with point halving. Applied Mathematical Sciences, 4 (25-28). pp. 1259-1272. ISSN 1312-885X; ESSN: 1314-7552

Maarof, Fauziah and Lim, Fong Peng and Ibrahim, Noor Akma (2010) Bootstrapping the confidence intervals of R2MAD for samples from contaminated standard logistic distribution. Pertanika Journal of Science & Technology, 18 (1). pp. 209-221. ISSN 0128-7680; ESSN: 2231-8526

Malekmohammadi, Najmeh (2010) Data Envelopment Analysis for Target Setting with Imprecise Data. PhD thesis, Universiti Putra Malaysia.

Mansourirad, Ehsanollah (2010) Fuzziness in Performance Evaluation Problems Using Data Envelopment Analysis. PhD thesis, Universiti Putra Malaysia.

Midi, Habshah and Rana, Sohel and Sarkar, Santosh Kumar (2010) Binary response modeling and validation of its predictive ability. WSEAS Transactions on Mathematics, 9 (6). pp. 438-447. ISSN 1109-2769; ESSN: 2224-2880

Midi, Habshah and Sarkar, Saroje Kumar and Rana, Sohel (2010) Collinearity diagnostics of binary logistic regression model. Journal of Interdisciplinary Mathematics, 13 (3). pp. 253-267. ISSN 0972-0502; ESSN: 2169-012X

Mohamed Isa, Siti Suzilliana Putri (2010) Effect of Non-Uniform Temperature Gradient and Magnetic Field on Marangoni and Benard-Marangoni Convection. Masters thesis, Universiti Putra Malaysia.

Mohammed G. Al-Saidi, Nadia and Md. Said, Mohamad Rushdan (2010) A new public key cryptosystem based on IFS. International Journal of Cryptology Research, 2 (1). pp. 1-13. ISSN 1985-5753

Mohammed Ismail, Abdulwahed and Md. Said, Mohamad Rushdan and Mohd Atan, Kamel Ariffin and Rakhimov, Isamiddin Sattarovich (2010) Bilinear pairings computation using the extended double-base chains algorithm. International Journal Mathematical Analysis, 4 (17-20). pp. 929-941. ISSN 1312-8876; ESSN: 1314-7579

R

Raja Maamor Shah, Raja Noor Farah Azura and Othman, Mohamed and Peng, Yee Hock and Selamat, Mohd. Hasan (2010) On properties of modified degree six chordal rings network. Malaysian Journal of Mathematical Sciences, 4 (2). pp. 147-157. ISSN 1823-8343

Rakhimov, Shukhrat (2010) New Quarter-Sweep-Based Accelerated Over-Relaxation Iterative Algorithms and their Parallel Implementations in Solving the 2D Poisson Equation. Masters thesis, Universiti Putra Malaysia.

Rakhimov , Isamiddin Sattarovich and Langari, Seyed Jalal (2010) A cohomological approach for classifying nilpotent Leibniz algebras. International Journal of Algebra, 4 (4). pp. 153-163. ISSN 1312-8868; ESSN: 1314-7595

Rana, Md. Sohel (2010) Robust Diagnostics and Estimation in Heteroscedastic Regression Model in the Presence of Outliers. PhD thesis, Universiti Putra Malaysia.

Riazoshams, Hossein (2010) Outlier Detections and Robust Estimation Methods for Nonlinear Regression Model Having Autocorrelated and Heteroscedastic Errors. PhD thesis, Universiti Putra Malaysia.

Rikhsiboev, Ikrom M. and Sattarovich, Rakhimov Isamiddin and Basri, Witriany (2010) Classification of 3-dimensional complex diassociative algebras. Malaysian Journal of Mathematical Sciences, 4 (2). pp. 241-254. ISSN 1823-8343; ESSN: 2289-750X

S

Sarabian, Maryam and Lee, Lai Soon (2010) A modified partially mapped multiCrossover genetic algorithm for Two-Dimensional Bin Packing Problem. Journal of Mathematics and Statistics, 6 (2). pp. 157-162. ISSN 1549-3644; ESSN: 1558-6359

Sarkar, S.K. and Midi, Habshah (2010) Importance of assessing the model adequacy of binary logistic regression. Journal of Applied Sciences, 10 (6). pp. 479-486. ISSN 1812-5654

Sattarovich, Rakhimov Isamiddin and Ural, Bekbaev (2010) On isomorphisms and invariants of finite dimensional complex filiform leibniz algebras. Communications in Algebra , 38 (12). 4705 - 4738. ISSN 0092-7872; ESSN:1532-4125

Senu, Norazak and Suleiman, Mohamed and Ismail, Fudziah and Othman, Mohamed (2010) A new diagonally implicit Runge-Kutta-Nystrom method for periodic IVPs. WSEAS Transactions on Mathematics, 9 (9). pp. 679-688. ISSN 1109-2769; ESSN: 2224-2880

Soleimani, Hojjatollah (2010) Method of Moment Analysis Using Open-Ended Coaxial Sensor in Determination of Corn Reflection Coefficient. PhD thesis, Universiti Putra Malaysia.

Suliadi, . and Ibrahim, Noor Akma and Daud, Isa and Krishnarajah, Isthrinayagy S. (2010) Nonparametric regression for longitudinal binary data based on GEE-Smoothing Spline. Journal of Applied Probability and Statistics, 5 (1). pp. 77-93. ISSN 1930-6792

Suthar, Velo (2010) Predictive Models of Students' Mathematical Beliefs, Self-Regulated Learning and Thinking Skills on Mathematics Ability of University Students. PhD thesis, Universiti Putra Malaysia.

Y

Yaghobifar, Mohammad and Nik Long, Nik Mohd. Asri (2010) Analysis of stress in half plane elasticity with vibration load. Advance Theoretical and Applied Mechanics, 3 (9-12). pp. 507-512. ISSN 1313-6550; ESSN: 1314-7625

Yaghobifar, Mohammad and Nik Long, Nik Mohd. Asri (2010) Analytical approximate solution of carleman's equation by using Maclaurin series. International Mathematical Forum, 5 (57-60). pp. 2985-2993. ISSN 1312-7594; ESSN: 1314-7536

Yaghobifar, Mohammad and Nik Long, Nik Mohd. Asri (2010) Criteria for homothetic transformation and rotation for a hole in plane elasticity. Advances in Theoretical and Applied Mechanics, 3 (9-12). pp. 485-490. ISSN 1313-6550; ESSN: 1314-7625

Yaghobifar, Mohammad and Nik Long, Nik Mohd. Asri and Eshkuratov, Zainidin K. (2010) Analytical solutions of characteristic singular integral equations in the class of rational functions. International Journal of Contemporary Mathematical Sciences, 5 (53-56). 2773 - 2779. ISSN 1312-7586

Yaghobifar, Mohammad and Nik Long, Nik Mohd. Asri and Eshkuratov, Zainidin K. and Abdul Majid, Zanariah (2010) Approximate solution for the Cauchy type singular integral equation using ODE approaches. International Journal of Mathematics and Computations, 6 (M10). pp. 7-13. ISSN 0974-5718; ESSN: 0974-570X

Yap, Hong Keat (2010) Estimation of Exponential Sums Using p-Adic Methods and Newton Polyhedron Technique. Masters thesis, Universiti Putra Malaysia.

Z

Zulkapli, Rafika (2010) Kaedah Penentuan Saiz p - Adic Fungsi Faktorial dan Aplikasi dalam Pembinaan Polihedron Newton. Masters thesis, Universiti Putra Malaysia.

This list was generated on Fri Jul 3 14:34:57 2015 MYT.